MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; MONOJECT HYPODERMIC SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; MONOJECT HYPODERMIC SAFETY NEEDLE 25G*1"
Model Number 1182510
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 11/26/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"the customer reported a nurse was giving vaccine and when injecting the patient and pushing the plunger, the syringe was cracked, and the medication shot out of the luer lock and not into the patient.This occurrence has happened multiple times with their current needles with different nurses.The needles crack the syringe when screwed onto the syringe that the needle tears into the skin.The sensation is that the needle has no cut"".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.

Brand Name
SOL-MILLENNIUM
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park,
longwan district 325025 wenzh,
CH  
Manufacturer Contact
jarryd franklin
311 s. wacker dr
suite 4100
chicago 
MDR Report Key22035623
Report Number3014312726-2024-00360
Device Sequence Number8788340
Product Code FMI
UDI-Device Identifier10884521544680
UDI-Public(01)10884521544680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model Number1182510
Device Lot Number02107206
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale